# SDR AWXA9500566

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-10 CHECK, FOUND FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN STATION 500 AND STATION 520 BL 0.  FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 51-10-02 AND SRM 51-40-02.  (M)
